# SDR 20001205SH022

- Difficulty date: October 16, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N616GA
- Make and model: Amd FALCON20
- Aircraft serial: 94
- Engine: Garrtt TPE33110UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE, WHEN POWER IS BROUGHT UP TO MAXIMUM TAKEOFF TORQUE SETTING, POWER FLUCTUATES FROM APPROXIMATELY 1,600 POUNDS TO MAXIMUM TORQUE SETTINGS AIRCRAFT LANDED BACK IN SDF.  CORRECTIVE ACTION BEING TAKEN IN SDF.  (X)
